CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Steady vortex patch with polygonal symmetry for the planar Euler equations in a disc 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2020, 卷号: 51, 页码: 19
Authors:  Cao, Daomin;  Wan, Jie;  Wang, Guodong
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Fluid dynamics  Incompressible Euler flows  Vortex patch  
Steady vortex patch solutions to the vortex-wave system 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 5, 页码: 1882-1904
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
vortex-wave system  vortex patch  Euler equation  Kirchhoff-Routh function  maximization  desingularization  
Steady vortex patches with opposite rotation directions in a planar ideal fluid 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 58, 期号: 2, 页码: 17
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
NONLINEAR ORBITAL STABILITY FOR PLANAR VORTEX PATCHES 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 147, 期号: 2, 页码: 775-784
Authors:  Cao, Daomin;  Wan, Jie;  Wang, Guodong
Favorite  |  View/Download:16/0  |  Submit date:2019/03/05
pohozaev恒等式及其在非线性椭圆型方程中的应用 期刊论文
中国科学数学, 2016, 卷号: 046, 期号: 011, 页码: 1649
Authors:  曹道民;  彭双阶;  王庆芳
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
带跳的分数倒向重随机微分方程及相应的随机积分偏微分方程 期刊论文
中国科学数学, 2014, 卷号: 44, 期号: 1, 页码: 73
Authors:  郭冬梅;  井帅;  汪寿阳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
基于停时模拟的移动窗口巴黎期权的定价 期刊论文
系统工程理论与实践, 2013, 卷号: 33, 期号: 3, 页码: 577
Authors:  郭冬梅;  宋斌;  汪寿阳;  张冰洁
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
我国猪肉消费需求量集成预测基于arimavar和vec模型的实证 期刊论文
系统工程理论与实践, 2013, 卷号: 33, 期号: 4, 页码: 918
Authors:  郑莉;  段冬梅;  陆凤彬;  许伟;  杨翠红;  汪寿阳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Effective macroscopic dynamics of stochastic partial differential equations in perforated domains 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2007, 卷号: 38, 期号: 5, 页码: 1508-1527
Authors:  Wang, Wei;  Cao, Daomin;  Duan, Jinqiao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic PDEs  effective macroscopic model  stochastic homogenization  white noise  probability distribution  perforated domain  
"Russian killer" no. 2: A challenging geometric theorem with human and machine proofs 期刊论文
MATHEMATICAL INTELLIGENCER, 2001, 卷号: 23, 期号: 1, 页码: 9-15
Authors:  Hou, XR;  Li, HB;  Wang, DM;  Yang, L
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30